# SDR P5CA2023080400067

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 51,221 hours, 7,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070020002
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT WILL NOT TEST( REMOVED & REPLACED BATTERY IAW AMM 25-64-01. OPS CHECK GOOD. )
